MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CLEO INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CLEO INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7221-24
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the cleo catheter tip had been found broken off from the patient's two most recent site and the location of the lodged fragment had remained unknown.They had believed the issue to be a defect associated with cleo lot (expiration date unknown).They had stated that the patient had been seen by the physician after the first occurrence and had followed up accordingly.The father had further reported that the physician had advised monitoring the site for redness, itching, or infection, and that an ultrasound might be required.The father had declined the ultrasound, electing instead to wait, and had stated that the area appeared healed.They had also reported that the area beneath the catheter site had felt somewhat firm but otherwise normal.The registered pharmacist (rph) had advised the father to follow up with the physician¿s office regarding an ultrasound, and a clinical nurse specialist (cns) had been assigned to review the details.The rph had also instructed the father to call 911 if the issue were to recur.The patient¿s current remodulin dose had been 100 ng per kg per min subcutaneously.The patient had been self-filling remunity via the remunity pump and had begun using the remunity device in 2025.Patient details were provided: the patient's initials are (b)(6), a female, born on (b)(6) 2022 and the height is 2¿ 11.

Brand Name
CADD CLEO INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24500727
Report Number3012307300-2026-01969
Device Sequence Number18752007
Product Code FPA
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7221-24
Device Lot Number6092951
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age3 YR
Patient SexFemale